Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some curvature properties of locally conformal Kähler manifolds


Author: Izu Vaisman
Journal: Trans. Amer. Math. Soc. 259 (1980), 439-447
MSC: Primary 53C55
DOI: https://doi.org/10.1090/S0002-9947-1980-0567089-2
MathSciNet review: 567089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Curvature identities and holomorphic sectional curvature of locally conformal Kähler manifolds are investigated. Particularly, sufficient conditions for such manifolds to be globally conformal Kähler are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C55

Retrieve articles in all journals with MSC: 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0567089-2
Article copyright: © Copyright 1980 American Mathematical Society